Waiting for long excursions and close visits to neutral fixed points of null-recurrent ergodic maps

Tom 198 / 2008

Roland Zweimüller Fundamenta Mathematicae 198 (2008), 125-138 MSC: Primary 28D05, 37A40, 37C30. DOI: 10.4064/fm198-2-3


We determine, for certain ergodic infinite measure preserving transformations $T$, the asymptotic behaviour of the distribution of the waiting time for an excursion (from some fixed reference set of finite measure) of length larger than $l$ as $l\rightarrow \infty $, generalizing a renewal-theoretic result of Lamperti. This abstract distributional limit theorem applies to certain weakly expanding interval maps, where it clarifies the distributional behaviour of hitting times of shrinking neighbourhoods of neutral fixed points.


  • Roland ZweimüllerFakultät für Mathematik
    Universität Wien
    Nordbergstrasse 15
    1090 Wien, Austria

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek